DocServer

Items where Author is "Wang, Xianfu"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 11.

Article

Bauschke, Heinz H. and Borwein, Jonathan M. and Wang, Xianfu and Yao, Liangjin (2013) Monotone Operators and "Bigger Conjugate" Functions. Journal of Convex Analysis, 20 (1). pp. 143-155.

Bauschke, Heinz H. and Borwein, Jonathan M. and Wang, Xianfu and Yao, Liangjin (2012) Construction of Pathological Maximally Monotone Operators on Non-reflexive Banach Spaces. Set-Valued Var. Anal., 20 (3). pp. 387-415.

Bauschke, Heinz H. and Borwein, Jonathan M. and Wang, Xianfu and Yao, Liangjin (2011) Every maximally monotone operator of Fitzpatrick-Phelps type is actually of dense type. Optimization Letters .

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2010) Autoconjugate representers for linear monotone operators. Math. Program., 123 (1, Ser). pp. 5-24.

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2010) Examples of discontinuous maximal monotone linear operators and the solution to a recent problem posed by B. F. Svaiter. J. Math. Anal. Appl., 370 (1). pp. 224-241.

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2010) On Borwein-Wiersma decompositions of monotone linear relations. SIAM J. Optim., 20 (5). pp. 2636-2652.

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2009) Monotone linear relations: maximality and Fitzpatrick functions. J. Convex Anal., 16 (3-4). pp. 673-686.

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2009) An answer to S. Simons' question on the maximal monotonicity of the sum of a maximal monotone linear operator and a normal cone operator. Set-Valued Var. Anal., 17 (2). pp. 195-201.

Bartz, Sedi and Bauschke, Heinz H. and Borwein, Jonathan M. and Reich, Simeon and Wang, Xianfu (2007) Fitzpatrick functions, cyclic monotonicity and Rockafellar's antiderivative. Nonlinear Analysis Theory Methods and Applications, 66 (5). pp. 1198-1223.

Borwein, Jonathan M. and Wang, Xianfu (2003) Lipschitz functions on the line with prescribed Hölder subdifferentials. Advan. Stud. Contemp. Math, 7 . pp. 93-117.

Book Section

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2012) On the maximal monotonicity of the sum of a maximal monotone linear relation and the subdifferential operator of a sublinear function. In: Optimization theory and related topics. Contemp. Math., 568 . Amer. Math. Soc., Providence, RI, pp. 19-26.

This list was generated on Sun Sep 24 18:39:16 2017 AEST.